# SDR NSVA20120503532

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 340B356
- Aircraft time: 36,612 hours, 42,299 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 5006227
- Part serial: SMAR990232
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT ABORTED TAKEOFF DUE TO NOSE WHEEL SHIMMY.  AIRCRAFT WAS TOWED BACK TO GATE.  FLIGHT WAS SWAPPED INTO NEW A/C.  NOSE WHEEL BEARING FAILURE ON TAKEOFF.  MAINTENANCE REPLACED SCISSOR AND AXLE.
